| Model Number |
0638-803-01 |
| Medical Device Problem Code |
Output below Specifications (3004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that laser energy output is weak and that a power brick may need replacement.No further information provided on procedure or patient outcome.
Event or Problem Description
It was reported that laser energy output is weak and that a power brick may need replacement.Boston scientific has been unable to obtain additional information regarding procedure or patient outcome to date, despite good faith efforts.
Additional Manufacturer Narrative
The laser console has not been returned; however, the console was serviced onsite by a field service engineer (fse).Customer complained that brick needed replacement.The fse performed a physical inspection, ran calibrations and checked output power.Values for all bricks and output power were found to be well within range.Console met all bsi specifications, and the fse was unable to duplicate issue.Since the investigation was unable to identify any damage related to the reported allegation, the investigation conclusion code selected is no problem detected.